Why are you thinking about a antidepressant? If you taper nice and slow and let your Brain & Body adjust to each drop, then you should not have it that bad. The Mental part can be worked on in so many other ways, like diet, exercise, sun, vit/min and most of all Support!!!!
How many yrs have you been on the Methadone??
I too have been off of it for over 4yrs now and I c/t off 2 other meds along with the dones. I was on other opiates that led me to be on Methadone for around 12yrs or more, prescribed for pain. The w/ds were NO fun at all and the Mental part, as my Brain chems adjusted back, took a bit longer. Stay Positive and reach out for Support. I wish you all the best.
Hey there, good job so far on the tapering, like i said before dont rush it , from what i gathered you dont feel it till you get low, but i was never higher then 30 mgs in 8 years, everyone feels the wds differently , when i tapered i did it slow and never felt anything , it was like a normal day for me. They wanted to prescribe anti depressants to me also , but i choose not to take them just another drug to have to come off of, i was really bad with anxiety , but i started to see a therapist , for my addiction and my anxiety, which taught me ways to handle life with out drugs, unless you are really bad with social anxiety , i would stay off of them, who suggested them for you, cause when i went thru wds, i was fine with depression and anxiety. but everyone is diff.
just my opinion , i just went thru 8 years of being a slave to medication, i choose a different route.
Thanks for responses. Been on methadone for 6mos-got up to 75, now getting off. I would think i could be happier with an anti-depressant.... doctors always thought i needed them.
Im at 45 mg now... coming down 5mg per week... no big issues so far... im so happy to have input from this website. Live in small town and teach, , so na meetings are not an option ... yet.... it has been nice not getting a high and breaking the cycle of buying pills.... has been 6 mos, like i said